# SDR 20000515AP002

- Difficulty date: August 19, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FUSELAGE INTERIOR AT STATION STRINGER 13 CIRCUMFERENTIAL MOUNTING HAS CRACK.  REMOVED FASTENERS, CUT OUT DAMAGED ANGLE AREA.  FABRICATE AND INSTALL REPAIR ANGLE IAW SRM 51-40-1 FIG 1, 51-10-2 PAGE 4, 51-40-4 PAGE 3.  (M)
